Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Faslodex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-20-2005, 06:00 AM
Jan
Guest
 
Posts: n/a
Default Faslodex

I have been on Faslodex for 4 months now and my markers have increased every month and are now at 488. I have suffered from alot of anxiety and depression since being on the medication and am not going to take it anymore since it does not seem to be doing anything positve. I feel fine otherwise and have no signs of cancer anywhere in my body.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
faslodex Christine Faslodex 0 11-21-2007 05:02 PM
Faslodex Marie Willoughby Faslodex 1 09-10-2007 01:04 AM
FASLODEX KATHY Faslodex 0 05-12-2007 01:14 AM
faslodex Unregistered Faslodex 0 12-03-2005 06:00 AM
Faslodex Nancy Faslodex 0 05-25-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:58 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.